# SDR SWAA960063

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Elongated Holes
- Location: Vhf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND EGG SHAPED HOLES ON NR 2 VHF ANTENNA DOUBLER.  REPAIRED PER SWA ACO 6470-53.
